# SDR SWAA022034

- Difficulty date: September 2, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 17,551 hours, 14,798 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Module
- Part number: 6552807
- Part serial: D2616
- Condition: Faulty
- Location: E/E Comp
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, TAKEOFF WARNING HORN SOUNDED AND L/E FLAP TRANSIT LIGHT ILLUMINATED.  REMOVED AND REPLACED FLAP/SLAT MODULE PER MM.
